MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number CUREWRAP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The curewrap has not been returned to belmont for evaluation.A review of the video provided by the user facility indicates a leak in the connecting hose.However, without evaluating the wrap it is difficult to determine the cause of the leak.A review of complaints for the past three years indicates that there have been no additional complaints related to this lot number.The operator's manual informs the user, "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." no patient injury was reported.We will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The customer reported that the curewrap was leaking.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10417687
Report Number1219702-2020-00060
Device Sequence Number16941445
Product Code DWJ
UDI-Device Identifier17290012127172
UDI-Public17290012127172
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUREWRAP
Device Catalogue Number508-03500
Device Lot NumberM192521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1